View Complete Reference

Niederreiter, H and Philipp, W (1973)

Berry-Esseen bounds and a theorem of Erdős and TurÓn on uniform distribution mod 1

Duke Mathematical Journal 40(3), 633-649.

ISSN/ISBN: Not available at this time. DOI: 10.1215/S0012-7094-73-04055-6



Abstract: INTRODUCTION: The purpose of this paper is to give various generalizations of a theorem by Erdős and TurÓn and to point out their connections with other parts of analysis.


Bibtex:
article{, title={Berry-Esseen bounds and a theorem of Erdos and Tur{\'a}n on uniform distribution mod 1}, author={Niederreiter, Harald and Philipp, Walter}, year={1973}, journal={Duke Mathematical Journal}, volume={40}, number={3}, pages={633--649}, doi={10.1215/S0012-7094-73-04055-6}, }


Reference Type: Journal Article

Subject Area(s): Analysis, Probability Theory